Browse Title Index

Issue Title
Accepted Manuscripts Enumerating symmetric peaks in non-decreasing Dyck paths Abstract   MANUSCRIPT
Sergi Elizalde, Rigoberto Flórez, José Luis Ramírez
Vol 4, No 2 (2011) Enumeration of genus-four maps by number of edges Abstract   PDF   ABSTRACTS (EN/SI)
Alexander D. Mednykh, Alain Giorgetti
Vol 15, No 1 (2018) Enumeration of hypermaps of a given genus Abstract   PDF   ABSTRACTS (EN/SI)
Alain Giorgetti, Timothy R. S. Walsh
Vol 2, No 2 (2009) Enumeration of I-graphs: Burnside does it again Abstract   PDF   ABSTRACTS (EN/SI)
Marko Petkovšek, Helena Zakrajšek
Vol 10, No 2 (2016) Equitable coloring of corona products of cubic graphs is harder than ordinary coloring Abstract   PDF   ABSTRACTS (EN/SI)
Hanna Furmanczyk, Marek Kubale
Vol 12, No 1 (2017) Euler's divergent series and an elementary model in Statistical Physics Abstract   PDF   ABSTRACTS (EN/SI)
Bill Allombert, Jean-Paul Simon Allouche, Michel Mendès France
Vol 14, No 1 (2018) Every finite group has a normal bi-Cayley graph Abstract   PDF   ABSTRACTS (EN/SI)
Jin-Xin Zhou
Vol 3, No 2 (2010) Examples of computer experimentation in algebraic combinatorics Abstract   PDF   ABSTRACTS (EN/SI)
Mikhail Klin, Christian Pech, Sven Reichard, Andrew Woldar, Matan Ziv-Av
Vol 1, No 1 (2008) Exotic behaviour of infinite hypermaps Abstract   PDF   ABSTRACTS (EN/SI)
Gareth A. Jones
Vol 9, No 2 (2015) Extending patches to fullerenes Abstract   PDF   ABSTRACTS (EN/SI)
Christina M. Graves, Jennifer McLoud-Mann, Kristen Stagg Rovira
Vol 17, No 2 (2019) Extremal embedded graphs Abstract   PDF   ABSTRACTS (EN/SI)
Qi Yan, Xian'an Jin
Vol 5, No 2 (2012) Facial parity edge coloring of outerplane graphs Abstract   PDF   ABSTRACTS (EN/SI)
Július Czap
Vol 4, No 2 (2011) Facial parity edge colouring Abstract   PDF   ABSTRACTS (EN/SI)
Július Czap, Stanislav Jendroľ, František Kardoš
Vol 5, No 2 (2012) Factors of disconnected graphs and polynomials with nonnegative integer coefficients Abstract   PDF   ABSTRACTS (EN/SI)
Christiaan E. van de Woestijne
Vol 7, No 2 (2014) Fast recognition of direct and strong products Abstract   PDF   Abstracts (EN/SI)
Richard H. Hammack, Wilfried Imrich
Vol 9, No 2 (2015) Fast recognition of partial star products and quasi cartesian products Abstract   PDF   ABSTRACTS (EN/SI)
Marc Hellmuth, Wilfried Imrich, Tomas Kupka
Vol 7, No 1 (2014) Fat Hoffman graphs with smallest eigenvalue at least −1 − τ Abstract   PDF   ABSTRACTS (EN/SI)
Akihiro Munemasa, Yoshio Sano, Tetsuji Taniguchi
Vol 6, No 2 (2013) Features of growth Details   PDF
Dragan Marušič, Tomaž Pisanski
Vol 15, No 2 (2018) Finite actions on the 2-sphere, the projective plane and I-bundles over the projective plane Abstract   PDF   ABSTRACTS (EN/SI)
John Kalliongis, Ryo Ohashi
Vol 11, No 1 (2016) Finite two-distance-transitive graphs of valency 6 Abstract   PDF   ABSTRACTS (EN/SI)
Wei Jin, Li Tan
Vol 14, No 1 (2018) Flag-transitive automorphism groups of 2-designs with λ ≥ (r, λ)2 and an application to symmetric designs Abstract   PDF   ABSTRACTS (EN/SI)
Shenglin Zhou, Xiaoqin Zhan
Vol 10, No 1 (2016) Forbidden configurations: Finding the number predicted by the Anstee-Sali conjecture is NP-hard Abstract   PDF   ABSTRACTS (EN/SI)
Miguel Raggi
Vol 19, No 2 (2020) Frobenius groups which are the automorphism groups of orientably-regular maps Abstract   PDF   ABSTRACTS (EN/SI)
Hai-Peng Qu, Yan Wang, Kai Yuan
Accepted Manuscripts From Farey fractions to the Klein quartic and beyond Abstract   MANUSCRIPT
Ioannis Ivrissimtzis, David Singerman, James Strudwick
Accepted Manuscripts From Italian domination in lexicographic product graphs to w-domination in graphs Abstract   MANUSCRIPT
Abel Cabrera Martinez, Alejandro Estrada-Moreno, Juan Alberto Rodriguez-Velazquez
226 - 250 of 686 Items << < 5 6 7 8 9 10 11 12 13 14 > >>